Convergence of the Successive Approximation Method in the Cauchy Problem for an Integro-Differential Equation with Quadratic Nonlinearity

V. L. Vaskevich, A. I. Shcherbakov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The equations considered in this article have the form in which the time derivative of the unknown function is expressed as a double integral over the space variables of a weighted quadratic expression of the sought function. The domain of integration is unbounded and does not depend on time but depends on the space variable. We study the Cauchy problem in the function classes accompanying the equation with initial data on the positive half-line. In application to this problem, the convergence of the successive approximation method is justified. An estimate is given of the quality of the approximation depending on the number of the iterated solution. It is proved that, on any finite time interval, the posed Cauchy problem has at most one solution in the accompanying function class. An existence theorem is proved in the same class.

Original languageEnglish
Pages (from-to)128-136
Number of pages9
JournalSiberian Advances in Mathematics
Volume29
Issue number2
DOIs
Publication statusPublished - 1 Apr 2019

Keywords

  • a priori estimate
  • Cauchy problem
  • existence theorem
  • nonlinear integro-differential equation
  • quadratic nonlinearity
  • successive approximation method

Fingerprint

Dive into the research topics of 'Convergence of the Successive Approximation Method in the Cauchy Problem for an Integro-Differential Equation with Quadratic Nonlinearity'. Together they form a unique fingerprint.

Cite this